Welcome, Guest. Please login or register.
June 25, 2024, 12:35:43 pm

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 73
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 43
Total: 43

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 1-yr post-SVR, presence of sides  (Read 8092 times)

0 Members and 1 Guest are viewing this topic.

Offline Nobody Special

  • Member
  • Posts: 7
1-yr post-SVR, presence of sides
« on: June 12, 2015, 10:36:26 pm »
Here’s what I’m faxing a gastroenterologist who made an app’t for me for July.  If I were a better writer this might have been shorter.  Anyone have any similar issues -- or suggestions ?

Well, I say “sides” because current symptoms seem an extension (cascade?) of what I'd experienced during my successful Abb-Vie clinical trial ( a year ago ) for Hep-C – ( 3 protease inhibitors, retonavir, and ribavirin ).   SVR,  as of week 4 of trial. These are symptoms I hadn’t had before the trial, (and were not SE), so I think they're side effects. 
   During my 12-week trial, from mid-point on, I had acid reflux, accompanied by dizziness nausea and sometimes a slight migraine.  [ GERD ?  Barrett's ? ] After the trial, I was put on Omeprazole (20mg) for the acid reflux, which seemed to manage it. From time to time, I'd try going without the drug, but after a couple days found I still needed it.  I've been taking it for a year ok, until a month ago.(No change in diet – which is very strict & high-quality.)  A month ago, I got constipated, dizzy,  & bloated, with pain in stomach and sometimes nausea upon awakening. Note: I’m now 4-5 lbs. over my normal weight, with a distended belly.
 I saw a Nurse Practitioner. She said the constipation was the cause of this recurrence of nausea, dizziness, etc.  She also showed me why a gastroenterologist thought I'd prepared improperly for my most recent colonoscopy: while I'd fasted properly berfore the test, and took all the Move-Prep, there were areas with fecal matter still in the colon.   ( why ?? )
   She ran tests; one showed glucose 112: during last phase of clinical trial had also been pre-diabetic; but test ruled out diabetes. (Prior to trial, tended towards hypoglycemia.) I have a slip for another diabetes lab test from General Practitioner, who I then saw due to continuance and worsening of symptoms.  She also advises Omeprazole causes constipation and bloating, so I was put on Famotidine, bypassing liver – but which didn’t work for me, and the nausea returned, now worse.  I’m back on Omeprazole. During past four days had one good day, the rest punctuated with acid reflux (more instances than before, and earlier in the day), nausea, dizziness, and 'trance' impeding function of normal activities, with nausea / stomach pain / or dizziness upon awakening.
.   I can relieve the constipation with any number of things, but they seem to be addressing symptoms without getting at the cause.
   Plus a further affect -- for a few moments every other day, I feel constriction in a region below my throat / in upper part of my chest -- and also experienced an ache between shoulder blades, then travelling down back, which often is associated in my experience with either onset of an actual flu, or as flu-like symptoms without a flu (auto-immune response?), which I'd had during HCV decades -- if this is a flu it’s been a over a month –
   Hepatologist had run extensive tests of my liver and will report in August.  Could I have stage 3 liver contributing to these symptoms? –-  + flu? + residual post-trial side effects ?   Am in the dark -- and welcome any suggestions.  Thank you !!!
   

[ Traditional Chinese Medicine perspective might appreciate that for the past month and a half, the two acu-points a couple inches either side of my navel are very sore. ]



Offline Nobody Special

  • Member
  • Posts: 7
Re: 1-yr post-SVR, presence of sides
« Reply #1 on: June 17, 2015, 10:34:32 am »
So, I guess no one here has experienced these post-sides from Abb-Vie trial, or otherwise ... <?>.  ( That was my first post here, so I don’t know if there are replies I’m not seeing . )

_()_

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: 1-yr post-SVR, presence of sides
« Reply #2 on: June 17, 2015, 12:58:52 pm »
Hi Nobody Special. Welcome to the forums. :)

I see from the main index that 100 people have viewed your post at this point. But as you note, no one has replied. It would help if you could write a simpler post just listing point-form what sides you are still experiencing (one side effect per line) 1 year after achieving SVR. And congrats on achieving SVR! :)

And also state which drugs you were on during treatment. I take it you were on ViekiraPak plus Ribavirin for 12 weeks?

I have actually tried to read your original post twice now, and honestly cannot make head or tail of it. I suspect others are having the same problem, hence the lack of responses.

All the best to you,
kim
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline Nobody Special

  • Member
  • Posts: 7
Re: 1-yr post-SVR, presence of sides
« Reply #3 on: June 17, 2015, 01:33:31 pm »
Thanks Kim (in the forest)
I much like your glyph by the way
will try again, shorter.
Thank you

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.